# SDR 2005UALA00605

- Difficulty date: June 27, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 23,020 hours, 6,988 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT SEAT ROW 26 TO 36 RT SIDE.  FOUND SEAT EEL HARNESS AT 35HJ RIPPED OUT OF ITS MOLEX CONNECTORS UNDER THE SEAT AND FROM THE SIDEWALL CONNECTOR.  WIRING WAS REPAIRED.  OK
